Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 46, NWS Green Bay, WI

August 2, 20154 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Aug 2, 2015, 4:13 PM CDT for 4 counties in Wisconsin. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 2, 2015, 4:13 PM CDT (21:13 UTC)
Expired
Aug 2, 2015, 4:45 PM CDT
In force
32 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Marathon County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 114 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 2, 2:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.2 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2015-08-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1667 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2015-08-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1667 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
291 m²/s²
Significant tornado parameter
1.2
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

469 
WUUS53 KGRB 022113
SVRGRB
WIC073-097-115-135-022145-
/O.NEW.KGRB.SV.W.0046.150802T2113Z-150802T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
413 PM CDT SUN AUG 2 2015

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WAUPACA COUNTY IN NORTHEASTERN WISCONSIN...
  WEST CENTRAL SHAWANO COUNTY IN NORTHEASTERN WISCONSIN...
  NORTHEASTERN PORTAGE COUNTY IN CENTRAL WISCONSIN...
  SOUTHEASTERN MARATHON COUNTY IN CENTRAL WISCONSIN...

* UNTIL 445 PM CDT

* AT 412 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOSINEE...OR
  13 MILES SOUTH OF WAUSAU...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BEVENT AROUND 425 PM CDT.
  RANDOLPH AROUND 435 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
ARNOTT...PEPLIN...EVERGREEN...NELSONVILLE...ELDERON...CUSTER...
ELLIS...FANCHER...SHANTYTOWN AND TIGERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4489 8969 4473 8897 4439 8937 4476 8985
TIME...MOT...LOC 2112Z 293DEG 37KT 4477 8956 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AA
3 follow-up statements
679 
WWUS53 KGRB 022121
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
421 PM CDT SUN AUG 2 2015

WIC073-097-115-135-022145-
/O.CON.KGRB.SV.W.0046.000000T0000Z-150802T2145Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-MARATHON WI-
421 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE POYGAN...
OR 10 MILES NORTHEAST OF BERLIN...MOVING SOUTHEAST AT 40MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN PORTAGE
AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...ARNOTT...PEPLIN...EVERGREEN...NELSONVILLE...ELDERON...
CUSTER...ELLIS...FANCHER...SHANTYTOWN AND TIGERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4487 8960 4473 8897 4439 8937 4475 8983
TIME...MOT...LOC 2120Z 293DEG 37KT 4409 8881 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

AA
669 
WWUS53 KGRB 022130
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
430 PM CDT SUN AUG 2 2015

WIC073-097-115-135-022145-
/O.CON.KGRB.SV.W.0046.000000T0000Z-150802T2145Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-MARATHON WI-
430 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
BLACK CREEK...OR 18 MILES NORTHWEST OF APPLETON...MOVING SOUTHEAST AT
45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN PORTAGE
AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...NELSONVILLE...ELDERON...CUSTER...ELLIS...FANCHER...
SHANTYTOWN...TIGERTON...PIKE LAKE...SPLIT ROCK AND GALLOWAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4485 8952 4473 8897 4439 8937 4472 8970
TIME...MOT...LOC 2130Z 293DEG 37KT 4448 8861 

HAIL...1.00IN
WIND...60MPH
 
$$

AA
951 
WWUS53 KGRB 022139
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
439 PM CDT SUN AUG 2 2015

WIC073-097-115-135-022145-
/O.CON.KGRB.SV.W.0046.000000T0000Z-150802T2145Z/
WAUPACA WI-SHAWANO WI-PORTAGE WI-MARATHON WI-
439 PM CDT SUN AUG 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN
PORTAGE AND SOUTHEASTERN MARATHON COUNTIES...

AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLACK CREEK...
OR 13 MILES NORTH OF APPLETON...MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN WAUPACA...WEST CENTRAL SHAWANO...NORTHEASTERN PORTAGE
AND SOUTHEASTERN MARATHON COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...HOLT...NELSONVILLE...ELDERON...CUSTER...ELLIS...NORTH
STAR...FANCHER...AMHERST JUNCTION...SHANTYTOWN AND TIGERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4473 8897 4439 8937 4467 8955 4482 8938
TIME...MOT...LOC 2139Z 293DEG 37KT 4444 8848 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

AA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 2, 3:58 PM CDT, 15 minutes earlier.

Area forecast discussion, Aug 2, 3:58 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT SUN AUG 2 2015

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 358 PM CDT SUN AUG 2 2015

SEVERE THUNDERSTORM THREAT WILL END THIS EVENING AS
COLD FRONT EXITS THE AREA. CLEARING EXPECTED TONIGHT THAT LASTS
INTO EARLY MONDAY. CYCLONIC UPPER FLOW AND WEAK DISTURBANCE SHOULD
PRODUCE SOME AFTERNOON SHOWERS IN THE NORTH MONDAY AFTERNOON.
TEMPERATURES SHOULD RETURN TO NORMAL TONIGHT AND BE A FEW DEGREES
COOLER THAN USUAL MONDAY.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 358 PM CDT SUN AUG 2 2015

MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT FOR MUCH OF THE WEEK
BEFORE GOING THEIR OWN WAYS.

CYCLONIC FLOW ALOFT WILL BRING CLOUDS TO THE AREA...ESPECIALLY
NEAR THE UPPER MICHIGAN BORDER...EARLY IN THE FORECAST PERIOD THERE
COULD EVEN BE A FEW SHOWERS DURING THAT TIME BUT HAVE TRIMMED
POPS TO FIT ADJACENT GRIDS AND HAVE LOW OR NO POPS FOR THE EARLY
PART OF THE WEEK. BLENDED MODEL SOLUTION FOR MID TO LATE IN THE
WEEK WAS LEFT AS IS...RESULTING IN SOME SHOWER/THUNDER CHANCES
WEDNESDAY NIGHT AND THURSDAY ACROSS CENTRAL AND EAST CENTRAL
WISCONSIN.

TEMPERATURES SHOULD BE BELOW NORMAL THROUGHOUT THE WORK WEEK.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1243 PM CDT SUN AUG 2 2015

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
DURING THE AFTERNOON AND EARLY EVENING AS A COLD FRONT MOVES
ACROSS WISCONSIN. THE STORMS COULD PRODUCE STRONG WIND GUSTS AND
LARGE HAIL. VFR CONDITIONS EXPECTED OTHERWISE. SKIES SHOULD CLEAR
OVERNIGHT AND REMAIN MOSTLY CLEAR THROUGH 15Z MONDAY. AN UPPER
LEVEL DISTURBANCE WILL PRODUCE SCATTERED SHOWERS AND CLOUDS
BETWEEN 3000 AND 4000 FEET MONDAY AFTERNOON.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......MG
AVIATION.......RDM
Hazardous weather outlook, Aug 2, 3:46 PM CDT, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
346 PM CDT SUN AUG 2 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-032100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
346 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AFTERNOON THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS.
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS...AND ISOLATED
TORNADOES...ARE POSSIBLE MAINLY ALONG AND SOUTH OF HIGHWAY 29.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS CENTRAL AND EAST
CENTRAL WISCONSIN WEDNESDAY NIGHT AND THURSDAY. THESE STORMS ARE
NOT EXPECTED TO BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT HAIL AND PEAK WIND GUSTS TO THE
NATIONAL WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-032100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
346 PM CDT SUN AUG 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THERE IS A GOOD CHANCE OF THUNDERSTORMS THROUGH THIS EVENING AS A
COLD FRONT SWEEPS ACROSS THE REGION. SEVERE STORMS WITH DAMAGING
WINDS OF 50 TO 60 KNOTS AND LARGE HAIL OF 1 TO 2 INCHES ARE
POSSIBLE...MAINLY SOUTH OF STURGEON BAY. TORNADOES CANNOT BE
RULED OUT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

RDM/MG

In the hours before

Local storm report, Aug 2, 3:42 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             STEVENS POINT           44.51N 89.56W
08/02/2015  M1.75 INCH       PORTAGE            WI   PUBLIC

            PHOTO SUBMITTED VIA SOCIAL MEDIA

&&

AA
Local storm report, Aug 2, 3:54 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
354 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             BANCROFT                44.31N 89.51W
08/02/2015  M1.00 INCH       PORTAGE            WI   TRAINED SPOTTER

            ESTIMATED 40MPH WINDS

&&

AA
Local storm report, Aug 2, 3:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
356 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             1 E SUAMICO             44.63N 88.03W
08/02/2015  M1.75 INCH       BROWN              WI   LAW ENFORCEMENT

            BOATERS IN LONGTAIL POINT REPORTED GOLF BALL SIZE HAIL.
            TIME ESTIMATED BY RADAR.

&&

AA
Local storm report, Aug 2, 3:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0356 PM     HAIL             SEYMOUR                 44.51N 88.33W
08/02/2015  E0.50 INCH       OUTAGAMIE          WI   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL AND HEAVY RAIN.

&&

MG
Local storm report, Aug 2, 4:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
402 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     HAIL             KING                    44.33N 89.13W
08/02/2015  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

            ESTIMATED 50MPH WIND GUSTS.

&&

AA
Local storm report, Aug 2, 4:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
408 PM CDT SUN AUG 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     TSTM WND DMG     WILD ROSE               44.18N 89.25W
08/02/2015                   WAUSHARA           WI   TRAINED SPOTTER

            COUPLE OF MEDIUM SIZE TREES DOWN

&&

AA

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 12:16 AM CDTSpecial Weather StatementGRBLincoln44 min
Aug 2, 12:21 AM CDTSpecial Weather StatementGRBLincoln39 min
Aug 2, 12:40 AM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
Aug 2, 1:28 AM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon47 min
Aug 2, 1:59 AM CDTSpecial Weather StatementGRBLanglade46 min
Aug 2, 2:17 AM CDTSpecial Weather StatementGRBMenominee, Shawano43 min
Aug 2, 3:02 AM CDTSpecial Weather StatementGRBMenominee43 min
Aug 2, 6:22 AM CDTSpecial Weather StatementGRBFlorence38 min
Aug 2, 6:38 AM CDTSpecial Weather StatementGRBOneida52 min
Aug 2, 6:46 AM CDTSevere Thunderstorm WarningGRBFlorence29 min
Aug 2, 7:12 AM CDTSpecial Weather StatementGRBVilas48 min
Aug 2, 7:39 AM CDTSpecial Weather StatementGRBForest, Oneida51 min
Aug 2, 8:07 AM CDTSpecial Weather StatementGRBMarinette38 min
Aug 2, 9:06 AM CDTSpecial Weather StatementGRBShawano24 min
Aug 2, 9:29 AM CDTSpecial Weather StatementGRBOneida, Vilas46 min
Aug 2, 9:35 AM CDTSpecial Weather StatementGRBBrown, Kewaunee, Shawano40 min
Aug 2, 9:48 AM CDTSevere Thunderstorm WarningGRBOneida, Vilas27 min
Aug 2, 10:18 AM CDTSpecial Weather StatementGRBOneida27 min
Aug 2, 10:27 AM CDTSpecial Weather StatementGRBForest48 min
Aug 2, 10:57 AM CDTSpecial Weather StatementGRBFlorence, Forest48 min
Aug 2, 11:10 AM CDTSpecial Weather StatementGRBOconto50 min
Aug 2, 11:23 AM CDTSpecial Marine WarningGRB22 min
Aug 2, 11:29 AM CDTSpecial Weather StatementGRBDoor46 min
Aug 2, 11:36 AM CDTSpecial Weather StatementGRBLanglade39 min
Aug 2, 11:43 AM CDTSevere Thunderstorm WarningGRBLincoln, Oneida47 min
Aug 2, 12:02 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Oneida28 min
Aug 2, 12:21 PM CDTSpecial Weather StatementGRBDoor39 min
Aug 2, 12:38 PM CDTSpecial Weather StatementGRBFlorence, Forest37 min
Aug 2, 1:05 PM CDTSpecial Weather StatementGRBLanglade40 min
Aug 2, 1:28 PM CDTSevere Thunderstorm WarningGRBMarinette, Oconto32 min
Aug 2, 1:38 PM CDTSpecial Marine WarningGRB67 min
Aug 2, 1:54 PM CDTSevere Thunderstorm WarningGRBDoor36 min
Aug 2, 1:58 PM CDTSpecial Weather StatementGRBLincoln47 min
Aug 2, 2:11 PM CDTSpecial Marine WarningGRB34 min
Aug 2, 2:16 PM CDTSevere Thunderstorm WarningGRBDoor, Oconto44 min
Aug 2, 2:27 PM CDTSpecial Weather StatementGRBPortage33 min
Aug 2, 2:32 PM CDTSpecial Marine WarningGRB28 min
Aug 2, 2:33 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Wood27 min
Aug 2, 2:43 PM CDTSpecial Marine WarningGRB32 min
Aug 2, 3:00 PM CDTSpecial Marine WarningGRB45 min
Aug 2, 3:02 PM CDTSevere Thunderstorm WarningGRBBrown, Oconto, Shawano58 min
Aug 2, 3:03 PM CDTSevere Thunderstorm WarningGRBPortage, Waupaca, Wood27 min
Aug 2, 3:05 PM CDTSevere Thunderstorm WarningGRBKewaunee25 min
Aug 2, 3:28 PM CDTSevere Thunderstorm WarningGRBBrown, Outagamie, Portage, Shawano, Waupaca, Waushara and 1 more62 min
Aug 2, 3:35 PM CDTSpecial Marine WarningGRB40 min
Aug 2, 3:38 PM CDTSpecial Marine WarningGRB37 min
Aug 2, 3:44 PM CDTSevere Thunderstorm WarningGRBBrown, Door, Kewaunee, Oconto46 min
Aug 2, 4:01 PM CDTSevere Thunderstorm WarningGRBWaupaca, Waushara, Winnebago59 min
Aug 2, 4:14 PM CDTSpecial Marine WarningGRB46 min
Aug 2, 4:15 PM CDTSpecial Marine WarningGRB30 min
Aug 2, 4:18 PM CDTSevere Thunderstorm WarningGRBBrown, Kewaunee, Manitowoc42 min
Aug 2, 4:39 PM CDTSpecial Weather StatementGRBWinnebago51 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBOutagamie, Portage, Shawano, Waupaca25 min
Aug 2, 4:50 PM CDTSevere Thunderstorm WarningGRBCalumet, Winnebago14 min
Aug 2, 4:52 PM CDTSpecial Marine WarningGRB38 min
Aug 2, 5:19 PM CDTSevere Thunderstorm WarningGRBManitowoc26 min
Aug 2, 5:22 PM CDTSpecial Marine WarningGRB23 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.